# SDR ABXA20120215205

- Difficulty date: February 15, 2012
- Submitted: February 25, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32104
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS 2.5 IN CRACK, STA 785 S35L.  INSTALLED PNL 193FL IAW B767 AMM 20-11-00.  REPAIRED FUSELAGE SKIN IAW B767 SRM 53-00-01, FIG 201.
